# SDR ASAA2021011333877

- Difficulty date: January 13, 2021
- Submitted: January 16, 2021
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 53,226 hours, 15,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 EMERGENCY EXIT LIGHT INOPERABLE (EXTERIOR).  GROUNDED-YES.  RELAMPED OPERATIONS GOOD.
